# SDR DALA2025070204961

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 93,190 hours, 40,120 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Condition: Corroded
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 113N710058H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 THE LOWER CONDUCTIVE PLATE IS CORRODED AROUND THE O/B STATIC WICK BASE, ON THE RIGHT AILERON. WORK WITH N.R.600-11. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW AILERON DUE TO CORROSION IAW B757 AMM 27-1121 ACCOMPLISHED AMDS CARD 2700-4133-01. (1057297)
